Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Simon Gindikin
Title: Tube domains and the Cauchy problems
Additional book information Translations of Mathematical Monographs, vol. 111, American Mathematical Society, Providence, RI, v + 132 pp., US$78.00. ISBN 0-8218-4566-7.


Review Information

Reviewer: Lars Gå rding
Journal: Bull. Amer. Math. Soc. 30 (1994), 237-239
DOI: http://dx.doi.org/10.1090/S0273-0979-1994-00469-0
PII: S 0273-0979(1994)00469-0